# SDR VQIA2018F00016

- Difficulty date: December 28, 2017
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N634VA
- Make and model: Airbus A320-214
- Aircraft serial: 3359
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE DEPARTURE THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 22L AND 23L WERE FOUND INOPERATIVE.   R & R THE BASE CONNECTOR 7260 VC9 IAW ESPM 20-44-00 AND REPAIRED A DAMAGED WIRE.  OPS CHECKED GOOD. OK FOR SERVICE.
